Next Article in Journal
On the Solvability of Some Boundary Value Problems for the Nonlocal Poisson Equation with Boundary Operators of Fractional Order
Previous Article in Journal
Hidden and Coexisting Attractors in a Novel 4D Hyperchaotic System with No Equilibrium Point
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 307

Article: Existence of Solutions and Relative Controllability of a Stochastic System with Nonpermutable Matrix Coefficients
Authors: by Kinda Abuasbeh, Nazim I. Mahmudov and Muath Awadalla
Link: https://www.mdpi.com/2504-3110/6/6/307

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop